Vol. 34, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A multiplier theorem

Louis Pigno

Vol. 34 (1970), No. 3, 755–757
Abstract

Let G be a locally compact abelian group and φ a complex-valued function defined on the dual Γ. In this paper we prove that φ is a multiplier of type (L1 L,L1 C) if and only if φ = f for some f L1(G).

Mathematical Subject Classification
Primary: 42.55
Milestones
Received: 10 December 1969
Published: 1 September 1970
Authors
Louis Pigno